MathSciNet Relay Station
MathSciNet bibliographic data
MR1933654 47B20 (47A20 47A65 47B37)
Curto, Raúl E.; Lee, Woo Young Towards a model theory for 2-hyponormal operators. Integral Equations Operator Theory 44 (2002), no. 3, 290–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement